Skip to content
My WebMD Sign In, Sign Up
Is this UTI? Urgent Penile Problem
avatar
An_240915 posted:
Thank you for taking the time to offer advice on this as I'm really nervous. Around two days ago I was masturbating and at the time of climax experienced a small painful sensation followed by a normal emission. A few seconds after that a brown (light-coffee coloured) secretion of mostly watery consistency came out of my penis, it was somewhat like pre-ejaculate in consistency. After this when I urinated I detected one or two flecks of string-like red things (blood maybe?) floating in my otherwise untainted urine. The brown stuff secreted for a little while on its own, leaking really for a couple of hours periodically today, but mostly everything feels normal. I cannot achieve an erection and am wondering if that has to do with whatever this is or if it could correlate to something else. I should mention that I masturbated by lying on my stomach and pressing my penis against the mattress. Did I break a blood vessel, suffer a penile sprain. Please help.
Reply
 
avatar
counterso responded:
You're wise to be observant of changes in your body. And yes, the brown is most likely dried blood from a previous minor injury or broken capillary. That it has continued to leak would say you should see a urologist promptly, at least call their office and report the symptom and determine how urgently they want to see you.

Any pain or anxiety can inhibit erections.

Mattress friction can be too stressful on a delicate organ like the penis. You might do better to treat it more gently and use actual lubricant.

There's no way to guess what started the issue, but with your combination of reported symptoms, even though there's not likely anything sinister going on, you may do well to be checked by a urologist.


Spotlight: Member Stories

Diagnosed with BXO (balanitis xerotica obliterans) in May 2011. I had a very sever case and had 4 surgeries and was in the hospital for 4 weeks.

Helpful Tips

Skin burning in my left waist area at belt level
Does any professional know about a condition with symptoms of skin burning in my left waist area at pants belt level? I have had this for ... More
Was this Helpful?
43 of 64 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.